# SDR 20000508SH024

- Difficulty date: April 5, 2000
- Submitted: May 8, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont IO520*
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: B20908
- Condition: Cracked
- Component: Governor, Mcauly
- Component part number: DCF290D7T3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT CRACK INDICATION ON BASE OF FLYWEIGHT DISC.  (X)
